| Model Number |
384222 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The investigation is ongoing.A follow-up report will be provided once it has been completed.
Event or Problem Description
The picc broke in half, the catheter itself.
Additional Manufacturer Narrative
H3 other text : placeholder.
Event or Problem Description
Follow up.